MathSciNet Relay Station
MathSciNet bibliographic data
MR1930622 92D25 (34K13 34K18 34K60)
Wen, Xianzhang; Wang, Zhicheng The existence of periodic solutions for some models with delay. Nonlinear Anal. Real World Appl. 3 (2002), no. 4, 567–581.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement